# SDR DHL2004806571

- Difficulty date: January 31, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SECTION EXTERIOR SKIN WORN (STA 8.000 - 25.000, L-15L TO L-17L) HOLD OPEN HOOK COMPT (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS IAW SRM 561-1-21 PG 1, SRM 51-3-0 PG 1.  TRIMMED OUT AND REMOVED DAMAGED AREA IAW ED-EDU80-17, DWG U80-R17.  PERFORMED NDT INSPECTION IAW DCO NDT SPM PART 6-10-01-001.  FABRICATED FILLER (7075-T6AL 0.050), 2 EA FINGER DOUBLER (7075-T6AL 0.032) AND DOUBLER (7075-T6AL 0.071) IAW ED-EDU80-17, DWG U80-R17.  CLEANED, TREATED AND PRIMED AREA, FILLER, FINGER DOUBLERS AND DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER, FINGER DOUBLERS AND DOUBLER IAW ED-EDU80-17, DWG U80-R17, SRM 51-1-20D PG 9, SRM 51-3-0 PG 1.
